Partitionable graphs, circle graphs, and the berge strong perfect graph conjecture

Mark A. Buckingham, Martin Charles Golumbic

Research output: Contribution to journalArticlepeer-review


Partitionable graphs have been studied by a number of authors in conjunction with attempts at proving the Berge Strong Perfect Graph Conjecture (SPGC). We give some new properties of partitionable graphs which can be used to give a new proof that the SPGC holds for K1,3-free graphs. Finally, we will show that the SPGC also holds for the class of circle graphs.

Original languageEnglish
Pages (from-to)45-54
Number of pages10
JournalDiscrete Mathematics
Issue number1
StatePublished - 1983
Externally publishedYes

Bibliographical note

Funding Information:
* The research for this paper was supported in part by the National Science Foundation under Grant No. MCS78-03820. **Current affiliation: Arthur Andersen % Co., New York, NY 10105, USA. *** Current affiliation: I.B.M. Israel Scientific Center, Technion City, Haifa, Israel.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Partitionable graphs, circle graphs, and the berge strong perfect graph conjecture'. Together they form a unique fingerprint.

Cite this